# SDR UPS203029

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 804
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON TOP OF THE FUEL CENTER TANK AT STATION 804 TO 826, RBL 45 TO 62 AND WL 193.  MAINTENANCE REMOVED THE CORROSION AND REPAIRED PER UPS EO 727-57-1347.
